in two minds wheather to give my 4yr old two more doses of steriods 40mg or not she has had 3 days and that was meant to be the lot but another doctor said to give 5 more days she has had a course every month of last yr and has devloped a round face,would you continue to give it or not as i realy dont know what to do or the best?she came home from hospital yesterday after a acute asthma attack her sats where in the 80 and resps where up to 60 if this helps?

would thank any replys thanks x

2 Replies

  • I'm sorry your daughter, and indeed yourself, haS been through this.

    From what you have described re her attack yesterday then I wouldnt hesitate givin her the steroids to deal with immediate inflammation on her lungs. I would then ask for an urgent review and ask why she keeps having attacks to need these regular steroid doses.

    What meds does she take? I'm sure by tweaking her regular meds they will be able to gain control and hopefully not need pred as often.

    Hope things settle soon

    Take care


  • What you decribe as the puffy face is moon face a side effect of the steriods and I find that once Ive dropped my steriods its goes. its best to give the 5 days as gives it a chance to recover whilst at home. Always stick to what the dr's say but yes get a review from dr in a few days.

You may also like...